| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.Due to lens rotation not associated to a low vault, the lens was removed and replaced intraoperatively for a longer length and different power lens (implanted vertically).The problem was resolved.Cause of event was reported as unknown.
Additional Manufacturer Narrative
A4: unk a5: unk a6: unk h6 - work order search: no similar complaint was reported for units within the same lot.H11: secondary intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # 738642.
Additional Manufacturer Narrative
H3: device evaluation: lens returned dry with residue/debris found on product in a microcentrifuge vial.Visual inspection found haptic torn and broken.Dimensional inspection found the lens to be within specifications.(b)(4).